# SDR ASAA2016051816793

- Difficulty date: May 18, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 12,319 hours, 3,983 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O CDU BLANKED MOMENTARILY AND ALL KEY PAD MESSAGE LIGHTS ILLUMINATED.  AFTER APPROXIMATELY 30 SECONDS CDU RETURNED TO NORMAL.  ACFT GROUNDED. TROUBLESHOT IAW FIM 34-61, TASK 804.  APPEARS TO HAVE BEEN AN INTERMITTENT FAULT.  HAS NO OTHER RECENT HISTORY.
